Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

+2
Love it

As I started my new treatment this issue came in to play. On August 23, 2011 I had my first infusion of Tysabri.

One major side effect is Progressive multifocal leukoencephalopathy (PML), which may cause death. This medication suppresses my over active immune system due to my progressive MS, which can lead to this viral infection. I will be monitored for medicinal hepatitis [liver damage] and UTI's. Now that my system will be suppressed I am more prone to getting other issues.

For more, click the link below!
[Link Removed]


Mztracy, Your links have been removed, please consider upgrading to premium membership.

+2
Love it


  •  

Member Comments

About this author View Blog » 
author